|testosterone and pregnancy
Jun 18, 2002
My boyfriend and I are expecting a baby. He just told me that he's been injecting testosterone. Will this affect the baby?
Response from Ms. Fields-Gardner
For this response, I will assume that he is hypogonadal and is replacing his testosterone.
Because the testosterone is injection and not something that can be incorporated into your body from his, it is unlikely that there will be adverse effects.
It is not recommended for women who are pregnant (or plan to get pregnant) to be exposed to extra testosterone via gel or other ways you can end up with extra testosterone in your body. So, it will be worthwhile to find out if he is wearing testosterone gel to make sure it is not an issue for you and your baby.
MAC & weight loss
megace for casual gainers
- Ear Infection After Sensual Massage Worried I Have HIV
- Flaky Skin After Topping With Condom Does It Mean I Have HIV
- Hpv After Licking Penis Sign Of HIV AIDS
- Itchy Scrotum After Anal Sex Condom Broke Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.